# SDR MASA200600469

- Difficulty date: February 16, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N501MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10047
- Aircraft time: 7,865 hours, 5,927 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Sensor
- Part number: 771410B
- Part serial: A163
- Condition: Malfunctioned
- Location: Slats
- Part time: 7,887 hours, 5,437 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 7130 MEM, SLATS FAULT STATUS MESSAGE.  MAINTENANCE REMOVED AND REPLACED RT IB SLAT SENSOR.
